Skip to Content

If I am feeling overly anxious from taking celexa what should I do if I am scared to go to the ER?

Responses (2)

Dannian 25 Mar 2013

If you are feeling any side effects that are related to breathing.. Please go to the ER

Here_n_now 25 Mar 2013

It is not related to breathing. I am taking Celexa 20 mg and i feel as if I am on a roller-coaster.

lady2882 25 Mar 2013

If you are feeling alot or increased anxiety after taking this drug then you need to report this to your doctor as soon as possible.
Call your doctor and find out what you need to do as this is a side effect that you do not want to be having with this drug.

blada 27 Mar 2013

Very true. I am on Celexa for depression and also have anxiety problems but Celexa has never contributed to the problems.
It is a listed but I think uncommon side effect. Talk to your doctor and make sure it is definitely the citalopram. There are many other similar SSRis out there that he can try you on.

lady2882 27 Mar 2013

I always knew I was uncommon lol. I get that reaction to many of these types of drugs

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions